# SDR SWAA2020022441647

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 42,228 hours, 24,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H EMERGENCY LIGHT INOPERATIVE.          / RELAMPED LIGHT IAW AMM.
